# SDR 05FDEA03307

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC FOUND ONE FITTING AT STA 1159 BETWEEN L=38 AND L=39 RT SIDE ONE CRACK 3 INCH LONG.  REPAIR IAW SRM 53-40-00 FIG 8.
